Results 1 to 2 of 2
  1. #1
    Very tired user em6's Avatar
    Join Date
    Mar 2007
    Location
    London
    Posts
    141
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Prozac can cause bad acne

    Prozac, or Fluoxetine, caused me to break out in what can only be described as a beard of bright red acne.

    Not only that, but it was ITCHY acne.

    Didn't stay on that for long, surprise, surprise, but still, when i get spots, every month, they are now itchy ones. Which is marvellous.

    Just thought i'd share, in case anyone else is having something similar.
    32 single no kids size 24 (down from 32)
    Metformin destroyed my digestive system
    Now on Avandamet, which is a wonder drug. Can't recommend it highly enough. Ask your doctor for it if you're worried about Metformin side effects.

    I also have ME, hence the "tired" user name.

    Contemplating hysterectomy but have to lose weight first.

  2. #2
    Scoobie75 Scoobie75's Avatar
    Join Date
    Mar 2007
    Location
    North Carolina
    Posts
    2
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I have just recently been put back on Prozac 40mg once a day now and I have noticed an increase in acne and my face is very oily now. I have been on Metformin for 10 years now and I am woried about the side effects of the Metformin so I will ask my doctor about the Avandamet on my next visit.

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •